# SDR SIMA200228901

- Difficulty date: October 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15061
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LSE - FLT 4186 - DURING CABIN CHECK, CREW REPORTED THE MID CABIN FLOOR PROXIMITY EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 POWER SUPPLY UNIT IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
